You do not want to do high dose SERMs or mix SERMs as that can create high LH levels that can down grade LH receptors, a step in the wrong direction. These are the same negative results as one gets from high dose hCG. You also do not want to mix hCG and SERMs.
The role of hCG would be to start on that, 250iu EOD for a longer period of time to let the testes recover physically, then switch to SERMs [not large amounts] to get the top end of the HPTA active, then taper out.
Did you taper out of the SERMs or stop suddenly?
Best practice would include anastrozole while on PCT, then land and cruise on 0.5mg/week in divided doses to prevent estrogen rebound. You should include LH/FSH, TT, FT and E2 in your lab work. Please post back to this thread when you get that.
I am glad that this has worked for you. Your testes have remained viable through one year of HPTA shutdown.
Baldy, note that 5-alpha-reductase inhibitor drugs for hair loss can cause permanent and extreme HPTA damage for a very few. Otherwise the reduction in DHT reduces libido.